# SDR UALA2013021100791

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXT SKIN STA 800-860, WL 200 - 212 ALONG CONTACT SURFACE FOR BODY FAIRING PANEL HAS SCRIBE MARKS.  MAINT TEXT: INSTALLED DOUBLER RPR PER ECRA 5330-04430, AND AAR EA 130084IR.
